In this work we present a family of relaxation schemes for nonlinear convection diffusion problems, which can tackle also the cases of degenerate diffusion and of convection dominated regimes. The schemes proposed can achieve any order of accuracy, give non-oscillatory solutions even in the presence of singularities and their structure depends only weakly on the particular PDE being integrated. One and two dimensional results are shown, and a nonlinear stability estimate is given.

Cavalli, F., Naldi, G., Puppo, G. .., Semplice, M., A Family of Relaxation Schemes for Nonlinear Convection Diffusion Problems, <<COMMUNICATIONS IN COMPUTATIONAL PHYSICS>>, 2009; 5 (2-4): 532-545 [http://hdl.handle.net/10807/85646]

A Family of Relaxation Schemes for Nonlinear Convection Diffusion Problems

Cavalli, Fausto
Primo
;
2009

Abstract

In this work we present a family of relaxation schemes for nonlinear convection diffusion problems, which can tackle also the cases of degenerate diffusion and of convection dominated regimes. The schemes proposed can achieve any order of accuracy, give non-oscillatory solutions even in the presence of singularities and their structure depends only weakly on the particular PDE being integrated. One and two dimensional results are shown, and a nonlinear stability estimate is given.
Inglese
Cavalli, F., Naldi, G., Puppo, G. .., Semplice, M., A Family of Relaxation Schemes for Nonlinear Convection Diffusion Problems, <<COMMUNICATIONS IN COMPUTATIONAL PHYSICS>>, 2009; 5 (2-4): 532-545 [http://hdl.handle.net/10807/85646]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/85646
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 8
social impact